# SDR DALA2021112307186

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 51,829 hours, 26,261 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 - REAR CONE WITH DENT ON RIGHT SIDE AT FR 78 ABOVE STABILIZER HORIZANTAL. CORRECTIVE ACTION: REPAIRED I.A.W. A319 SRM TASK (2024087)
